Posted by Dick R (220.127.116.11) on June 08, 2000 at 07:22:22:
In Reply to: Hi family, need advice on Verapamil posted by maggie on June 08, 2000 at 05:56:05:
I am episodic and after 27 years tried verapamil for the first time this cycle. It has been amazing for me. I take 240mg twice a day and the CH is gone. From some of the posts here, my dose seems low and so yours is really low. For the past month I have tired to reduce the dose to see if the cycle is over. When I drop the second pill, within a day I start to shadow. My Doctor did not mention any problem with increased tolerance to the drug.
The problem with his advise... nobody knows. Given the nature of CH. Whether you build tolerance or not, verapamil and any other drug might not, either continue to work or not work the next time.
Why not try dropping one of the doses and see what happens. Riccardo is right, you are a low dose and could actually increase from where you are. Given the choice of a CH because of the "possibility" of it not working later or pain free, I take the latter.
Good Luck to you
Post a Followup